I have severe puffy and drooping eyelids after Botox. What can be done? Botox eye droop. I also have severe puffiness in eyelids. I was injected in the forehead and between brows. I still have the one wrinkle I wanted gone between brows...ARGH.
Puffy and Drooping Eyelids After Botox
Doctor Answers 8
Consult a Skilled Injector for Puffy, Droopy Eyelids
If your toxin injection was within the past several days, you can expect that the puffiness, which is not easily seen in the picture you provided, will lessen and most likely go away pretty. Apply some ice to the area; that will help a lot.
If you have droop – which we call ptosis – this can occur with toxin injections, even with skilledinjectors. You can use special eye drops to make the condition better and they will be useful until the toxin goes away. You need to call your injector and get this taken care of as soon as you can.
Did you have any planned follow-ups with your injector? Most of us would recommend you see your injector at two weeks after the injection to make sure things are OK and you are where you and the injector want to be. In your case, you still have a small crease present, which may need a small amount of filler to correct.
This is due to the brows dropping after Botox
Your eyebrows have descended a bit after the treatment. This is a result of the BTX taking out the muscles that elevate the forehead. As a result, the skin of the upper eyes tends to become redundant and puffy looking. If you manually raise your brow, you will see an improvement to the pre-injection state.
One way to correct this is to have your doctor inject the muscles that are pulling the forehead down unopposed. While he is at it, give another bit to the wrinkled area.
The other option of course is to wait it out, which usually takes 3-7 months.
Hope this helps.
You might also like...
Botox in brows - side effects
Droopy eyes after Botox
Puffy Eyelids After Botox
Hello. It's difficult to see from the photo how much eyelids because we don't have the "before" picture. The good news is that because Botox is only temporary, the effects usually only last about 6-8 weeks.
The condition is called ptosis and it occurs when the Botox is injected incorrectly in the forehead. The product migrates to muscles that are not targeted. The Botox relaxes these muscles and causes the eyelids to appear heavy or puffy. Iopodine drops may help speed the resolution of the problem. Ask your injector about them.
As for the crease that remains in between the eyes, it looks like you may need some dermal filler. Your injector should have set the expectation that a deep furrow line like this might need Botox AND dermal fillers. Good luck.
Botox in brows
Botox injected into the brows can cause sagging and a heavy lid look in some individuals especially those with heavy brows. See your doctor.
Botox in the forehead can cause eyebrows to sag
The forehead muscles are responsible for raising the eyebrows, so if you inject Botox there, you run the risk of not being able to raise your eyebrows. (I always caution my patients of this side effect, and undercorrect the forehead). Unknowingly, you must have been using your forehead muscles (frontalis) to raise your brows and keep the eyelid skin up. Once the eyelids droop, it can look like puffiness because the excess eyelid skin is bunching up.
Now that your brows are drooping, you can try doing exercises to raise your eyebrows and strengthen those muscles. This can help the Botox wear off quicker. Sometimes taking Calcium supplements can also help to speed up the Botox metabolism. Other than that, there's nothing else to do but wait.
The good news, though, is that now that the Botox is working you just need a little drop of Restylane or Juvederm to fill in that pesky line that's bugging you and you will have a smooth line free forehead.
In the long term, you may wish to consider upper eyelid surgery with eyebrow fixation for a more permanent and aesthetically pleasing result..
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.